| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
09/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a primary hip arthroplasty.It was reported that the patient suffered an iatrogenic fractured that propagated post operatively.The patient was revised twenty-four (24) days post implantation.Attempts have been made and no further information is available.
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6 proposed code: mechanical (g04) ¿ stem no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for these items and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: single limited ap bilateral hip film demonstrates a right total hip arthroplasty with incomplete evaluation of the acetabular portion.Acetabular inclination angle is approximately 59°.No fracture seen.Single ap view of the right hip demonstrates a right total hip arthroplasty.Oblique periprosthetic fracture involving the medial cortex of the proximal femoral diaphysis.A definitive root cause cannot be determined.Based on the provided radiographs, the complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.